Tardive dyskinesia (TD) is associated with prolonged use of certain medications,
such as antipsychotics

TD is one of many drug-induced involuntary movement disorders.

Talk with your doctor to better understand the uncontrollable movements that you or the person you care for may be experiencing.

TD develops in people who have taken antipsychotics for at least a few months. TD may also develop in people who have taken certain medications used to treat upset stomach, nausea, and vomiting.

TD is characterized by uncontrollable movements in any of these areas:

Do you still want to receive your free Doctor Discussion Guide and TD Brochure?

Get Answers

You are now leaving TalkAboutTD.com

Neurocrine is not responsible for the content of linked third-party websites. Please be aware that the privacy policies and terms of use on these sites are different from Neurocrine policies.

Stay Here Leave Site

You are now leaving TalkAboutTD.com

You will be directed to a product website to learn more about a treatment option for tardive dyskinesia (TD).

Continue Cancel

Share this story:

email facebook twitter